# SDR HALA0700026

- Difficulty date: January 16, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,766 hours, 15,261 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: 7988502
- Part serial: 752596
- Condition: Malfunctioned
- Location: Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM, LEFT IDG VALVE LIGHT ON AFTER ENG START.  OK TO CONTINUE PER C 75-21-1-3.  REPLACED IDG VALVE/HEAT EXCHANGER PER AMM 24-11-12, OPS NORMAL CLEARED MIC SHEET.
